I had my delivery through vaccume process for 8 months ago and i was using orofer xt and calcimax for 6 months as prescribed. Now in 2 months my periods was 15 days once and heavy bleeding for 5 days and also sometimes suffering from joint pains . please suggest .
Like the answers? Chat privately with the doctor of your choice
Delivery through vacuum should not have any effect on your periods , neither your medications. You need to be investigated if you have periods every 15 days and heavy bleeding for the time being, you can take, tablet Pause MF or Trapic-MF 1 tab 3 times a day, during your periods only, after food.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.